Journal of the Mathematical Society of Japan

The modified analytic trivialization of real analytic families via blowing-ups

Etsuo YOSHINAGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 2 (1988), 161-179.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230129999

Digital Object Identifier
doi:10.2969/jmsj/04020161

Mathematical Reviews number (MathSciNet)
MR0930595

Zentralblatt MATH identifier
0628.32013

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]
Secondary: 32C45 32G11

Citation

YOSHINAGA, Etsuo. The modified analytic trivialization of real analytic families via blowing-ups. J. Math. Soc. Japan 40 (1988), no. 2, 161--179. doi:10.2969/jmsj/04020161. http://projecteuclid.org/euclid.jmsj/1230129999.


Export citation